Seems like I have only been posting about how awful I have been feeling, well… I still don’t feel great but nothing like before. I had cut my Zoloft in half a week or two back and my doctor felt I would be fine since I was already on the lowest dose (50mg) but while I was experiencing the horrible feeling I was I decided to look up what kind of symptoms discontinuing an antidepressant could cause.
“Quitting an antidepressant suddenly may cause symptoms within a day or two, such as:
- Insomnia or vivid dreams
- Flu-like symptoms, including achy muscles and chills
- Electric shock sensations
- Return of depression symptoms”
Let’s see, insomnia? Check. Headaches? Check? Dizziness? Super check. Tiredness? Hell yeah… Flu-like symptom? I thought I was getting sick thanks to Prednisone so kind of check. Nausea? I figured it was from my headache and the heat. So looks like I had most these symptoms but I just assumed they were my MS symptoms flaring up. The only link to my medication I made was that maybe the sudden change in the dosage of a medication that changes your brain chemistry was enough to send my MS into a flare? Well, that was until I looked it up because it said that symptoms of antidepressant discontinuation usually go away “rapidly” when the “normal dose” is resumed. I am not sure what “rapid” means (1 hour? 1 day? 1 week?) but I started my 50mg back up 5 days ago and I am back to feeling like my regular, MS, not feeling great. So I am happy for that. For now, I will stay on Zoloft and when I feel ready I will try to taper off again only next time I am going to taper really slow, as in, cutting small bits off with a razor because the whole half thing? Yeah, that was a mistake (I assume).
Moral of the story? Don’t assume everything is MS related!
So yeah, today I woke up at 4:30am on my own, wide awake, long before my alarm went off. I got up and I felt good. So hopefully that become a thing because I am tired of knocking out early and dragging myself out of bed late only to feel like crap all day. But anyways, it’s my first day of feeling a bit better so I am going to take it easy so that I do not overdue it. Take care!